# SDR ANCF2015072801

- Difficulty date: July 28, 2015
- Submitted: August 2, 2015
- Operation: Air carrier
- Aircraft: N508AV
- Make and model: Airbus A330-243
- Aircraft serial: 1508
- Aircraft time: 5,418,333 hours, 860 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENG STAR FUEL AFT TRANSFER INOPERATIVE MSG.  FOUND FUEL STBY PUMP 1, 112QAI OU LAST PFR OF S TEST OF FUEL PUMPS ACC TASK 28-21-00-710-801-A.  CUT OUT STAIS, TROUBLE SHOT 28- 27-00-810-829-A FUEL AFT TXR INOPERATIVE.  CUT OUT WITH NO FAULTS DETECTED ENG 1 & 2 CUT OUT TWICE WITH NO FAULT FOUND.  OK FOR SERVICE.
